# SDR SWAA051141

- Difficulty date: April 15, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N624SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27934
- Aircraft time: 31,101 hours, 26,570 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1061323475
- Part serial: 0161
- Condition: Out Of Limits
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE PRESSURE INDICATING OUT OF LIMITS.  REMOVED AND REPLACED SLIDE PER MM.
